Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 13, Number 3

All articles in this issue are freely accessible.

Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients
Harm Derksen and Jerzy Weyman.
J. Amer. Math. Soc. 13 (2000), 467-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1758750
Asymptotics of Plancherel measures for symmetric groups
Alexei Borodin, Andrei Okounkov and Grigori Olshanski.
J. Amer. Math. Soc. 13 (2000), 481-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1758751
Criteria for $𝜎$-ampleness
Dennis S. Keeler.
J. Amer. Math. Soc. 13 (2000), 517-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1758752
Représentations $p$-adiques et normes universelles I. Le cas cristallin
Bernadette Perrin-Riou.
J. Amer. Math. Soc. 13 (2000), 533-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1758753
Generalized group characters and complex oriented cohomology theories
Michael J. Hopkins, Nicholas J. Kuhn and Douglas C. Ravenel.
J. Amer. Math. Soc. 13 (2000), 553-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1758754
Explicit quantization of dynamical r-matrices for finite dimensional semisimple Lie algebras
Pavel Etingof, Travis Schedler and Olivier Schiffmann.
J. Amer. Math. Soc. 13 (2000), 595-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1758755
A point set whose space of triangulations is disconnected
Francisco Santos.
J. Amer. Math. Soc. 13 (2000), 611-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1758756
A new proof of the Howe Conjecture
Dan Barbasch and Allen Moy.
J. Amer. Math. Soc. 13 (2000), 639-650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1758757
Syzygies of abelian varieties
Giuseppe Pareschi.
J. Amer. Math. Soc. 13 (2000), 651-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1758758
The size of the singular set in mean curvature flow of mean-convex sets
Brian White.
J. Amer. Math. Soc. 13 (2000), 665-695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1758759